Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

March 10, 20176 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Mar 10, 2017, 11:31 AM EST for 6 counties in New Jersey. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2017, 11:31 AM EST (16:31 UTC)
Expired
Mar 10, 2017, 12:45 PM EST
In force
74 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
704 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

217 
WWUS81 KPHI 101631
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1131 AM EST FRI MAR 10 2017

NJZ013-014-016>027-101745-
Coastal Atlantic-Salem-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Atlantic Coastal Cape
May-Cape May-Gloucester-
1131 AM EST FRI MAR 10 2017

...A BAND OF HEAVY SNOW WILL AFFECT ATLANTIC...CUMBERLAND...EAST 
CENTRAL SALEM...OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN 
GLOUCESTER...CAPE MAY...BURLINGTON AND MONMOUTH COUNTIES...

At 1128 AM EST, a band of heavy snow was located along the 
Interstate 295 and New Jersey Turnpike corridors. Movement was 
east southeast at 50 mph.

The snow intensity will quickly increase to one inch per hour within 
this band, leading to significantly reduced visibility, one half 
mile or less for a time. Untreated surfaces will be slippery. Use 
extra caution while driving in this area of heavy snow. Bridges and 
other elevated road surfaces tend to be more slippery.

Locations impacted include...
Toms River, Vineland, Atlantic City, Millville, Bridgeton, Ocean
City, Cumberland, Lakewood, Middletown, Jackson, Howell, Marlboro,
Medford, Barnegat, Pleasantville, Tinton Falls, Holmdel, Hammonton,
Red Bank and Beachwood.

LAT...LON 3970 7416 3971 7413 3958 7434 3950 7429
      3954 7440 3956 7441 3941 7440 3949 7431
      3943 7433 3936 7442 3933 7468 3929 7455
      3893 7496 3917 7490 3918 7515 3937 7537
      4011 7460 4048 7401
TIME...MOT...LOC 1628Z 310DEG 44KT 4044 7396 4008 7450 3974 7483 3936
7515

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 10, 11:31 AM EST, 0 minutes earlier.

Area forecast discussion, Mar 10, 11:31 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1131 AM EST Fri Mar 10 2017

.SYNOPSIS...
A cold front and area of low pressure will move across the region
today. This will be followed by Canadian high pressure for tonight
which will remain into Monday. Strong low pressure will begin to
affect the area Monday night and persist into Tuesday as it moves
along the east coast. High pressure will build back across the area
for the later part of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Snow is beginning to wind down over the Poconos, but there is
still some snow just upstream. The heaviest snow band is working
its way south through central and southern NJ and into the
Delmarva. Snowfall rates could approach 1"/hour at times in this
band. Storm Total Snow grid looks about on track, but will make
some minor adjustments, bumping totals up just a bit.

Will go ahead and extend the Winter Weather Advisory by an hour
on each segment.

Please check latest PNS/LSR reports for updated snow totals.
Snowfall forecast seems to be on track.

A strong shortwave trough passing thru the northern Mid-
Atlantic region will likely be accompanied by scattered snow
showers during the mid and late afternoon. Lapse rates will
steepen this afternoon owing to strong CAA aloft. Forecast
soundings show 50-150 J/kg of SBCAPE available. The environment
will be supportive of a few snow squalls. The threat exists
across the entire area but there is a better signal for these
squalls to move into eastern PA and NJ. We hope this snow squall
threat is not lost in the noise from this morning's event.
Although impacts from snow squalls will be much more localized,
it could be a very dangerous setup with it occurring during the
afternoon/evening commute. This is very similar to what happened
exactly a week ago but this time temperatures will be colder
(especially where there is snow cover), allowing snow to
accumulation on roads.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Arctic high pressure builds in from the Northern Great Plains
tonight. Strong northwest flow over the region will usher in much
colder air. Temperatures are expected to fall quickly this evening
and all the way down into the single digits in the Poconos and teens
to low 20s elsewhere by early morning. Combined with the brisk
northwest wind (gusting 30-40 mph at times), wind chills will be as
low as 5 to 10 below zero in the Poconos and single digits
elsewhere. This is certainly a reminded that Winter is back.

The threat of snow showers and squalls this evening are expected to
end by midnight.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will build across the area this weekend and then move
away on Monday. It will bring dry weather through the period along
with a stretch of below normal temperatures and a cold wind chill
also. Highs on Saturday will only be in the teens and low 20s
furthest north and reach only the low/mid 30s across metro
Philadelphia and Delmarva. By Monday, high temperatures will have
moderated by 8 to 10 degrees of so, but still below normal for the
first part of March.

A significant storm is slated for much of the East coast next week.
The heavy precipitation and high winds could start as early as
Monday evening by some models or the overnight period according to
others. These times will no doubt be refined several times over
the weekend, so we have not made any significant changes for this
overnight fcst, except for some small upward trends in Pops.
The GFS is  trending a bit stronger and closer to the coast with the
00Z run. The EC is also stronger than its previous run but not much
different with the track. It's new track is still further east the
the GFS and would produce astounding snow totals for much of our
CWA. It's way too early to get specific, but at this phase,
preparation for a major event should be emphasized. A good website
to reference is -- ready.gov/winter-weather.

Beyond the nor'easter (after Wed), a cold but dry pattern will be
across the area. Temperatures should be around 10 degrees below
normal.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Snow at all TAF terminals will gradually wind down this
afternoon from NW to SE.

A period of IFR and LIFR conditions in moderate to locally
heavy snow during this time. Improving conditions from W to E
between 17Z and 20Z as the snow tapers off.

SNSH and localized squalls could result in brief restrictions
between 20Z and 03Z. Very difficult to pinpoint which terminals
will be impacted and the timing due to the scattered nature of
these convective showers.

A N to NE 5-15 kt early this morning will back out of the NW
later this morning and afternoon. NWly wind gusts of 20-30 kt
are possible this afternoon and tonight with the highest gusts
occurring tonight.

OUTLOOK...
Saturday thru Monday...Mostly VFR. Gusty winds Saturday.

Monday night/Tue...Widespread IFR developing with strong winds
and heavy snows/rains.

&&

.MARINE...
SCA in effect for today as N-NE winds increase this morning,
becoming NWly this afternoon. The Gale Watch was upgraded to a
Gale Warning for tonight with frequent gusts 35-40 kt expected.
Freezing spray is likely late tonight as much colder air moves
atop the waters, though warmer water temps will limit the icing
rates.

OUTLOOK...
Saturday/Saturday night...Gales diminishing back to SCA
conditions. Fair weather.

Sunday thru Monday...Mostly sub-SCA. Fair weather

Monday night thru Tue...Good chance for Gale conditions. Heavy
rain/snow possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 2 PM EST this afternoon for
     PAZ060>062-103-105.
     Winter Weather Advisory until 1 PM EST this afternoon for
     PAZ054-055.
     Winter Weather Advisory until 3 PM EST this afternoon for
     PAZ070-071-101-102-104-106.
NJ...Winter Weather Advisory until 2 PM EST this afternoon for
     NJZ007>010.
     Winter Weather Advisory until 1 PM EST this afternoon for
     NJZ001.
     Winter Weather Advisory until 3 PM EST this afternoon for
     NJZ012>015-018>020-027.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for ANZ430-
     431-450>455.
     Gale Warning from 6 PM this evening to 7 AM EST Saturday for
     ANZ430-431-450>455.

&&

Synopsis...O'Hara
Near Term...Klein/MPS
Short Term...Klein
Long Term...O'Hara
Aviation...Klein/MPS/O'Hara
Marine...Klein/O'Hara
Hazardous weather outlook, Mar 10, 11:22 AM EST, 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1122 AM EST Fri Mar 10 2017

NJZ007>010-PAZ060>062-103-105-111700-
Warren-Morris-Hunterdon-Somerset-Berks-Lehigh-Northampton-
Western Montgomery-Upper Bucks-
1122 AM EST Fri Mar 10 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

There is a potential for snow squalls to develop across the area
this afternoon and evening which could lead to locally hazardous
driving conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A significant coastal storm will affect the region beginning Monday
night and lasting into early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>026-111700-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
1122 AM EST Fri Mar 10 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...This Afternoon and Tonight.

Steady light snows across southern New Jersey and the Delmarva may
create slippery travel conditions this morning.

There is a potential for snow squalls to develop across the area
this afternoon and evening which could lead to locally hazardous
driving conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A significant coastal storm will affect the region beginning Monday
night and lasting into early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-PAZ054-055-111700-
Sussex-Carbon-Monroe-
1122 AM EST Fri Mar 10 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

There is a potential for snow squalls to develop across the area
this afternoon and evening which could lead to locally hazardous
driving conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A significant coastal storm will affect the region beginning Monday
night and lasting into early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ012>015-018>020-027-PAZ070-071-101-102-104-106-111700-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Camden-
Northwestern Burlington-Ocean-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Eastern Montgomery-
Lower Bucks-
1122 AM EST Fri Mar 10 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

There is a potential for snow squalls to develop across the area
this afternoon and evening which could lead to locally hazardous
driving conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A significant coastal storm will affect the region beginning Monday
night and lasting into early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-450>455-111700-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1122 AM EST Fri Mar 10 2017

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A significant coastal storm will affect the waters late Monday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 10, 10:13 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     SNOW             EAST NANTMEAL           40.12N  75.73W
03/10/2017  M2.3 INCH        CHESTER            PA   PUBLIC

            INCH PER HOUR RATES.

&&

EVENT NUMBER PHI1700457

GAINES
Local storm report, Mar 10, 10:37 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     SNOW             4 S HAMMONTON           39.60N  74.77W
03/10/2017  M1.0 INCH        ATLANTIC           NJ   CO-OP OBSERVER

            1 INCH OF SNOW IN 20 MINUTES FROM 920 AM TO 940 AM.

&&

EVENT NUMBER PHI1700458

GORSE
Local storm report, Mar 10, 10:39 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     SNOW             1 S ALLENTOWN           40.58N  75.48W
03/10/2017  M4.7 INCH        LEHIGH             PA   TRAINED SPOTTER

            OVER AN INCH IN THE PAST HOUR.

&&

EVENT NUMBER PHI1700459

GAINES
Special weather statement, Mar 10, 10:46 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1046 AM EST FRI MAR 10 2017

DEZ001-NJZ008>010-012>021-027-PAZ070-071-101>106-101700-
New Castle-Salem-Camden-Southeastern
Burlington-Mercer-Morris-Hunterdon-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western
Monmouth-Somerset-Middlesex-Gloucester-Lower Bucks-Eastern
Montgomery-Western Chester-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
1046 AM EST FRI MAR 10 2017

...A BAND OF HEAVY SNOW WILL AFFECT NORTHERN NEW CASTLE...
NORTHWESTERN OCEAN...CAMDEN...MERCER...SOMERSET...NORTHWESTERN
CUMBERLAND...SALEM...SOUTHEASTERN MORRIS...SOUTHEASTERN HUNTERDON...
GLOUCESTER...NORTHERN BURLINGTON...MONMOUTH...MIDDLESEX...
SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...SOUTHEASTERN
CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...

At 1042 AM EST, a band of heavy snow was located along a line from
about Somerset and Hunterdon counties in New Jersey southwestward to
Chester County in Pennsylvania. Movement was east southeast at 35
mph.

The snow will fall at one inch per hour within this band, leading to
significantly reduced visibility, one half mile or less for a time.
Untreated surfaces will be slippery. Use extra caution while driving
in this area of heavy snow. Bridges and other elevated road surfaces
tend to be more slippery.

Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Vineland, New Brunswick,
Perth Amboy, Newark, Long Branch, Millville, Bridgeton, West Chester,
Somerville, Gloucester City, Sandy Hook, Somerset, Edison, Cherry
Hill, Middletown and Old Bridge.

LAT...LON 4029 7398 3997 7464 3974 7490 3927 7523
      3946 7554 3957 7551 3962 7557 3972 7551
      3962 7561 3959 7556 3947 7560 3960 7577
      3998 7580 4074 7437 4060 7446 4060 7421
      4047 7427 4042 7405 4047 7400 4047 7399
TIME...MOT...LOC 1540Z 305DEG 32KT 4066 7426 4045 7460 4023 7510 3999
7535 3962 7562

Gorse
Local storm report, Mar 10, 11:11 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 AM EST FRI MAR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     SNOW             EAST NANTMEAL           40.12N  75.73W
03/10/2017  M3.8 INCH        CHESTER            PA   TRAINED SPOTTER

            1.3 INCHES OF SNOW IN THE PAST HOUR.

&&

EVENT NUMBER PHI1700460

GORSE
Special weather statement, Mar 10, 11:31 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1131 AM EST FRI MAR 10 2017

NJZ013-014-016>027-101745-
Coastal Atlantic-Salem-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Atlantic Coastal Cape
May-Cape May-Gloucester-
1131 AM EST FRI MAR 10 2017

...A BAND OF HEAVY SNOW WILL AFFECT ATLANTIC...CUMBERLAND...EAST
CENTRAL SALEM...OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER...CAPE MAY...BURLINGTON AND MONMOUTH COUNTIES...

At 1128 AM EST, a band of heavy snow was located along the
Interstate 295 and New Jersey Turnpike corridors. Movement was
east southeast at 50 mph.

The snow intensity will quickly increase to one inch per hour within
this band, leading to significantly reduced visibility, one half
mile or less for a time. Untreated surfaces will be slippery. Use
extra caution while driving in this area of heavy snow. Bridges and
other elevated road surfaces tend to be more slippery.

Locations impacted include...
Toms River, Vineland, Atlantic City, Millville, Bridgeton, Ocean
City, Cumberland, Lakewood, Middletown, Jackson, Howell, Marlboro,
Medford, Barnegat, Pleasantville, Tinton Falls, Holmdel, Hammonton,
Red Bank and Beachwood.

LAT...LON 3970 7416 3971 7413 3958 7434 3950 7429
      3954 7440 3956 7441 3941 7440 3949 7431
      3943 7433 3936 7442 3933 7468 3929 7455
      3893 7496 3917 7490 3918 7515 3937 7537
      4011 7460 4048 7401
TIME...MOT...LOC 1628Z 310DEG 44KT 4044 7396 4008 7450 3974 7483 3936
7515

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:17 AM ESTGale WarningPHI35 hr
Mar 10, 8:23 AM ESTSpecial Weather StatementPHIMorris, Warren82 min
Mar 10, 10:46 AM ESTSpecial Weather StatementPHICamden, Gloucester, Mercer, Middlesex, Monmouth, Salem and 1 more74 min
Mar 10, 2:44 PM ESTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more31 min
Mar 10, 3:14 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Monmouth, Somerset61 min
Mar 10, 3:46 PM ESTSpecial Weather StatementPHIMercer29 min
Mar 10, 4:15 PM ESTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem45 min
Mar 10, 4:49 PM ESTSpecial Weather StatementPHICamden, Gloucester41 min
Mar 10, 5:10 PM ESTSpecial Weather StatementPHIMercer50 min
Mar 10, 5:27 PM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Gloucester48 min
Mar 10, 5:57 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Monmouth, Ocean, Somerset48 min
Mar 10, 6:06 PM ESTSpecial Weather StatementPHIAtlantic24 min
Mar 10, 6:29 PM ESTSpecial Weather StatementPHIAtlantic31 min
Mar 10, 7:56 AM ESTSpecial Weather StatementPHICarbon, Monroe79 min
Mar 10, 2:06 PM ESTSpecial Weather StatementPHIBerks54 min
Mar 10, 2:21 PM ESTSpecial Weather StatementPHILehigh, Northampton24 min
Mar 10, 3:07 PM ESTSpecial Weather StatementPHIBerks38 min
Mar 10, 3:20 PM ESTSpecial Weather StatementPHIChester25 min
Mar 10, 3:42 PM ESTSpecial Weather StatementPHILehigh33 min
Mar 10, 3:57 PM ESTSpecial Weather StatementPHIBerks33 min
Mar 10, 4:25 PM ESTSpecial Weather StatementPHIBucks50 min
Mar 10, 4:28 PM ESTSpecial Weather StatementPHIDelaware, Montgomery32 min
Mar 10, 6:43 PM ESTSpecial Weather StatementPHIBucks32 min
Mar 10, 6:46 PM ESTSpecial Weather StatementPHIPhiladelphia29 min
Mar 10, 5:23 PM ESTSpecial Weather StatementPHIKent52 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.